Loading [MathJax]/jax/output/SVG/config.js
Preprints of the Keldysh Institute of Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Preprints of the Keldysh Institute of Applied Mathematics, 2012, 030, 32 pp. (Mi ipmp48)  

This article is cited in 12 scientific papers (total in 12 papers)

Parallel multigrid method for elliptic difference equations.
Part I. Main elements of the algorithm


V. T. Zhukov, N. D. Novikova, O. B. Feodoritova
References:
Abstract: Multigrid method is widely used for computations of diffusion, fluid dynamics, etc. The parallel implementation of this method may be difficult, especially under conditions of rapid productivity growth and increasing complexity of supercomputer architectures. In order to achieve high performance the scalability requirement arises for running the computer code on parallel computers. Proposed algorithm represents an efficient parallel implementation of the multigrid method of R.P. Fedorenko and is intended for solving three-dimensional elliptic equations. It is considered the boundary value problems including semi-definite Neumann problem. Scalability to a large number of processors is provided by both computational intensity and the logical simplicity of the algorithm. It is achieved by using the explicit Chebyshev iterations as solver of the coarsest grid equations and to construct smoothing procedures. The calculation results are given; they confirm the efficiency of the algorithm and scalability of the parallel code.
Keywords: three-dimensional elliptic equations, multigrid, Chebyshev's iterations, parallel implementation.
Document Type: Preprint
Language: Russian
Citation: V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Parallel multigrid method for elliptic difference equations.
Part I. Main elements of the algorithm”, Keldysh Institute preprints, 2012, 030, 32 pp.
Citation in format AMSBIB
\Bibitem{ZhuNovFeo12}
\by V.~T.~Zhukov, N.~D.~Novikova, O.~B.~Feodoritova
\paper Parallel multigrid method for elliptic difference equations.\\
Part I. Main elements of the algorithm
\jour Keldysh Institute preprints
\yr 2012
\papernumber 030
\totalpages 32
\mathnet{http://mi.mathnet.ru/ipmp48}
Linking options:
  • https://www.mathnet.ru/eng/ipmp48
  • https://www.mathnet.ru/eng/ipmp/y2012/p30
  • This publication is cited in the following 12 articles:
    1. M. M. Krasnov, P. A. Kuchugov, M. E. Ladonkina, V. F. Tishkin, “Discontinuous Galerkin method on three-dimensional tetrahedral meshes. The usage of the operator programming method”, Math. Models Comput. Simul., 9:5 (2017), 529–543  mathnet  crossref  elib
    2. M. M. Krasnov, M. E. Ladonkina, V. F. Tishkin, “Razryvnyi metod Galërkina na trëkhmernykh tetraedralnykh setkakh. Ispolzovanie operatornogo metoda programmirovaniya”, Preprinty IPM im. M. V. Keldysha, 2016, 023, 27 pp.  mathnet
    3. M. M. Krasnov, “Operatornaya biblioteka dlya resheniya mnogomernykh zadach matematicheskoi fiziki na CUDA”, Matem. modelirovanie, 27:3 (2015), 109–120  mathnet  elib
    4. M. M. Krasnov, “Optimalnyi parallelnyi algoritm obkhoda tochek giperploskosti fronta vychislenii i ego sravnenie s drugimi iteratsionnymi metodami resheniya setochnykh uravnenii”, Preprinty IPM im. M. V. Keldysha, 2015, 020, 20 pp.  mathnet
    5. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Multigrid method for elliptic equations with anisotropic discontinuous coefficients”, Comput. Math. Math. Phys., 55:7 (2015), 1150–1163  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Parallel multigrid method for solving elliptic equations”, Math. Models Comput. Simul., 6:4 (2014), 425–434  mathnet  crossref
    7. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “O mnogosetochnom i yavno-iteratsionnom metodakh resheniya parabolicheskikh uravnenii”, Preprinty IPM im. M. V. Keldysha, 2014, 028, 36 pp.  mathnet
    8. V. T. Zhukov, M. M. Krasnov, N. D. Novikova, O. B. Feodoritova, “Parallelnyi mnogosetochnyi metod: sravnenie effektivnosti na sovremennykh vychislitelnykh arkhitekturakh”, Preprinty IPM im. M. V. Keldysha, 2014, 031, 22 pp.  mathnet
    9. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Multigrid for anisotropic diffusion problems based on adaptive Chebyshev's smoothers”, Math. Models Comput. Simul., 7:2 (2015), 117–127  mathnet  crossref
    10. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “O primenenii mnogosetochnogo i yavno-iteratsionnogo metodov k resheniyu parabolicheskikh uravnenii s anizotropnymi razryvnymi koeffitsientami”, Preprinty IPM im. M. V. Keldysha, 2014, 085, 24 pp.  mathnet
    11. M. M. Krasnov, O. B. Feodoritova, “Operatornaya biblioteka dlya resheniya trëkhmernykh setochnykh zadach matematicheskoi fiziki s ispolzovaniem graficheskikh plat s arkhitekturoi CUDA”, Preprinty IPM im. M. V. Keldysha, 2013, 009, 32 pp.  mathnet
    12. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “Parallelnyi mnogosetochnyi metod dlya raznostnykh ellipticheskikh uravnenii. Anizotropnaya diffuziya”, Preprinty IPM im. M. V. Keldysha, 2012, 076, 36 pp.  mathnet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Препринты Института прикладной математики им. М. В. Келдыша РАН
    Statistics & downloads:
    Abstract page:624
    Full-text PDF :259
    References:62
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025